# SDR VNAA2013013100015

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 20,892 hours, 21,260 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT 14TH STAGE BLEED DUCT WARNING MESSAGE WITH ANTI-ICE TURNED ON AND APU STARTED.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MESSAGE WENT OFF 15 TO 20 MINUTES LATER.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT ENGINE 14TH STAGE PYLON SENSING ELEMENT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
